I have been on TRT since 2018. Initially I was on the gel and got severe acne. I switched to the injections and the acne continued but not as severely
Under both the gel and the injections, my total testosterone levels average around 1,100 for every test.
My current dosage of 0 .5 ml of 200 mg of Testosterone Cypionate(twice a week)
Do you guys on TRT all have acne issues? If not, what are you T-levels ?What I have read here is my “high” T levels could be a contributing factor to my acne issues. I once "tried to reduce my T-levels(after consultiing with my TRT doctor) from 0.5ml to 0.4ml twice week and I felt awful for a long time, I went back up to 0.5ml and get back to some sense of normalcy.
I do have libido/erection issues and I read that could also be a symthom of high T-levels(Low T as well). Not sure how true is this
Is there a recommended Total T level that we should all be aiming at or is everyone different and as long as lab results are okay, the T-level can vary.
In terms of how I feel. I feel great and at 51 I am in the best shape of my life in the gym so that’s definitely a result of my high test levels.
So my real question is. Is my high T-level contribution to my acne, low libido and problems maininting an erection? Other than those sympthoms, I feel perfectly fine and I am in the best shape of my life at the gym.